# SDR DL767992214

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147T30048
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER S-21AR, BS 1010, RBL 97.42, CORROSION REPAIR.  STRINGER 21AR WAS FOUND WITH EXTENSIVE CORROSION AT FS 1010 AND RBL 97.42.  THE STRINGER FORMS AN END CAP FOR THE MLG   HORIZONTAL PRESSURE BULKHEAD.  THE CORROSION WAS REMOVED WITH A 5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH TWO STEEL REPAIR ANGLES AND A REPAIR STRAP PER ER/A 368364-14, REV A.
